Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 138, NWS Norman, OK

April 28, 2021Caddo County, Grady County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 28, 2021, 7:55 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2021, 7:55 PM CDT (00:55 UTC)
Expired
Apr 28, 2021, 8:45 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 73 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 8:15 PM CDTTSTM WND DMG1 S Pocasset, OKSIGNIFICANT DAMAGE TO A ROOF AND BARN AND BROKEN POLES.
Apr 28, 8:28 PM CDTTSTM WND GST 675 Ene Pocasset, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1526 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
2.2
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

216 
WUUS54 KOUN 290055
SVROUN
OKC015-051-290145-
/O.NEW.KOUN.SV.W.0138.210429T0055Z-210429T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
755 PM CDT Wed Apr 28 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Grady County in central Oklahoma...
  East central Caddo County in southwestern Oklahoma...

* Until 845 PM CDT.

* At 755 PM CDT, a severe thunderstorm was located near Lake
  Chickasha, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chickasha, Verden, Amber, Pocasset and Lake Chickasha. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If on or near Lake Chickasha, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now!  Do
not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3509 9821 3524 9821 3529 9782 3506 9780
TIME...MOT...LOC 0055Z 266DEG 25KT 3516 9816 

HAIL...1.00IN
WIND...60MPH
 
$$

03
3 follow-up statements
609 
WWUS54 KOUN 290114
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
814 PM CDT Wed Apr 28 2021

OKC015-290123-
/O.CAN.KOUN.SV.W.0138.000000T0000Z-210429T0145Z/
Caddo OK-
814 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CADDO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3509 9807 3526 9808 3529 9782 3506 9780
TIME...MOT...LOC 0113Z 262DEG 29KT 3515 9799 

$$

OKC051-290145-
/O.CON.KOUN.SV.W.0138.000000T0000Z-210429T0145Z/
Grady OK-
814 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN GRADY COUNTY...

At 813 PM CDT, a severe thunderstorm was located near Pocasset,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Amber and Pocasset. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3509 9807 3526 9808 3529 9782 3506 9780
TIME...MOT...LOC 0113Z 262DEG 29KT 3515 9799 

HAIL...1.00IN
WIND...60MPH
 
$$

03
686 
WWUS54 KOUN 290119
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
819 PM CDT Wed Apr 28 2021

OKC051-290145-
/O.CON.KOUN.SV.W.0138.000000T0000Z-210429T0145Z/
Grady OK-
819 PM CDT Wed Apr 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN GRADY COUNTY...

At 819 PM CDT, a severe thunderstorm was located near Pocasset,
moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Amber and Pocasset. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3509 9802 3525 9801 3529 9782 3506 9780
TIME...MOT...LOC 0119Z 260DEG 27KT 3517 9794 

HAIL...1.75IN
WIND...60MPH
 
$$

03
804 
WWUS54 KOUN 290138
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
838 PM CDT Wed Apr 28 2021

OKC051-290148-
/O.EXP.KOUN.SV.W.0138.000000T0000Z-210429T0145Z/
Grady OK-
838 PM CDT Wed Apr 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRADY COUNTY WILL
EXPIRE AT 845 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
extreme eastern Grady County.

LAT...LON 3509 9802 3525 9801 3529 9782 3506 9780
TIME...MOT...LOC 0138Z 266DEG 25KT 3518 9778 

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:22 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 28, 6:22 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
622 PM CDT Wed Apr 28 2021

...New AVIATION...

.UPDATE...
Issued at 1228 PM CDT Wed Apr 28 2021

The convection seen on radar now from near Weatherford up through Watonga
and Enid is associated with convergence along the surface trough. The
convection is shallow, and winds are actually quite weak through 700-mb at
the moment, so they almost have a summer-like appearance in behavior (not
much motion). Mid-level lapse rates are fairly weak and without a decent
amount of surface heating it would be hard for this convection to attain
enough depth to become more organized and much of a concern for severe.
But, a landspout or two cannot be ruled out as vertical vorticity along
the boundary is stretched. Usually, for a more productive landspout day
you would want steeper low level lapse rates, however. Well continue to
monitor trends on this.

Later today, if enough surface based heating can occur, deeper more intense
convection could evolve along this axis, particularly along its southern
flanks into southwest Oklahoma and western north Texas. If this happens,
effective shear would be more than supportive of organized storms including
supercells with mainly a hail/wind threat. But, stronger forcing/cooling
aloft will probably hold mostly west of this surface boundary having limited
influence into the evening. An alternate and probably more likely scenario
is for storms to develop and organized in the Lubbock forecast area closer
to the trough and along the western extent of instability, and then move
into our southwest by late afternoon or evening. The best low-level shear
for a tornado concern should be relegated to the southeast where the
environment is most stable.

Due to recent heavy rains and saturated ground, any additional heavy rain
from the above scenario later today/tonight could be problematic. It wont
take much. Flooding danger is likely the primary life safety concern for
this event.

&&

.SHORT TERM...
(This evening through Thursday)
Issued at 258 PM CDT Wed Apr 28 2021

A very moist atmosphere will support numerous showers and
thunderstorms through tonight. Providing support for convection is
an upper-level low centered over southwest New Mexico. This low
will drift slowly over Chihuahua tonight through Saturday.
Meanwhile, a cold front, located approximately from Ponca City to
Vernon, will pass southeast through the remainder of our forecast
area tonight.

This progression of weather features will result in a continued
risk of heavy rain extending from a few counties behind the front
through the entire area ahead of the front. This heavy rain risk
will end slowly from northwest to southeast, more or less with
the progress of the surface front. Rain chances in general will
diminish as the drier air behind the front moves in. By Thursday
evening, rain chances will be confined to the southern part of
Oklahoma and north Texas.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 258 PM CDT Wed Apr 28 2021

A relatively cool and dry airmass will be in place over most of
Oklahoma and north Texas Thursday night, and a cut-off upper-
level low will still be residing over the Mexican state of
Chihuahua. With the upper low in relatively close proximity, low
rain chances will continue over most of Texas and parts of
southern Oklahoma through Saturday. As the surface airmass shifts
east with time, a return flow of increasing moisture will begin
during the weekend.

Then, the upper-level low will finally start moving northeast into
Texas, before being assimilated into the Westerlies. As the low
approaches north Texas and Oklahoma, rain chances will increase
over eastern and central Oklahoma Saturday night and Sunday.

Early next week, a shortwave trough aloft, combined with an
associated surface low, will maintain rain chances. This time,
the chances will be mainly over northern, then eastern Oklahoma.

CmS
&&

.AVIATION...
(00Z TAFS)
Issued at 617 PM CDT Wed Apr 28 2021

Scattered showers and thunderstorms will occur ahead of, along,
and a moderate distance behind a cold front that extended from
near KSWO to KSPS at 23Z. The front will continue moving southeast
overnight, taking the convection with it. Showers/storms should be
confined almost entirely to southeast Oklahoma after about 06Z. A
layer of moisture at around 1,500 feet will cause some overnight
ceilings, but that should thin and disappear during the day on
Thursday. Some clouds and perhaps showers may linger through the
day near KSPS, but the remainder of the region can expect a few
cumulus clouds, along with mid/high cloudiness, and a north breeze
around 10 kt with somewhat higher gusts.

CmS
&&

.UPPER AIR...
Issued at 1216 PM CDT Wed Apr 28 2021

No upper air flights are currently planned.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  57  72  51 /  90  80  10  10
Hobart OK         79  55  72  48 /  80  70  10  10
Wichita Falls TX  78  58  71  52 /  90  80  30  20
Gage OK           73  49  74  44 /  20  30  10   0
Ponca City OK     76  56  74  48 /  70  80  10   0
Durant OK         78  63  74  55 /  80  90  70  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ013-019-020-023>032-
     037>048-050>052.

TX...Flood Watch through Thursday morning for TXZ085-086-088>090.

&&

SHORT TERM...23
LONG TERM....23
AVIATION...23
Hazardous weather outlook, Apr 28, 11:52 AM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1152 AM CDT Wed Apr 28 2021

OKZ004>048-050>052-TXZ083>090-291700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1152 AM CDT Wed Apr 28 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Showers and thunderstorms will continue to develop and move across
portions of the area through tonight. Strong to severe storms are
possible, with the highest potential in parts of southern
Oklahoma and western north Texas. Large hail up to the size of
golf balls and wind gusts up to 60 mph are the main concerns.
There is also a low potential for a tornado or two in parts of
south central and southeast Oklahoma later this afternoon and this
evening.

.Heavy Rainfall and Flooding...
Additional heavy rainfall could result in flash flooding across
portions of central and southern Oklahoma and western north Texas
through tonight, especially in those areas that received several
inches of rain overnight last night into this morning.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms should exit the area Thursday morning. Additional
thunderstorms are possible late Monday into Tuesday of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, Apr 28, 5:32 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HEAVY RAIN       3 SE ELMORE CITY        34.59N 97.35W
04/28/2021  M6.40 INCH       GARVIN             OK   CO-OP OBSERVER

            TOTAL RAINFALL FOR THE DAY.

&&

RCB
Special weather statement, Apr 28, 5:40 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
540 PM CDT Wed Apr 28 2021

OKZ025-282315-
Oklahoma OK-
540 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northern Oklahoma County Until
615 PM CDT...

AT 537 PM CDT, a strong thunderstorm was located over northeastern
Oklahoma City, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...

Locations impacted include...
Northeastern Oklahoma City, Edmond, Jones, Luther, Arcadia and
Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.

If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.

&&

LAT...LON 3553 9750 3562 9757 3573 9743 3572 9714
      3565 9714
TIME...MOT...LOC 2237Z 238DEG 25KT 3561 9744

03
Local storm report, Apr 28, 5:56 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLOOD            3 S MOORE               35.29N 97.48W
04/28/2021                   CLEVELAND          OK   PUBLIC

            TWEET WITH PICTURE OF A ROAD THAT HAS HIGH
            WATER ACROSS THE ROAD. LOOKS TO BE
            IMPASSIBLE.

&&

RCB
Special weather statement, Apr 28, 6:02 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
602 PM CDT Wed Apr 28 2021

OKZ043-048-282330-
Coal OK-Atoka OK-
602 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Coal and northern
Atoka Counties Until 630 PM CDT...

AT 601 PM CDT, a strong thunderstorm was located 4 miles south of
Lehigh, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Atoka, Coalgate, Stringtown, Lehigh, Wardville, Phillips, Atoka
Reservoir, Redden and Chockie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3430 9624 3442 9636 3468 9602 3468 9589
      3459 9588 3459 9568 3458 9567
TIME...MOT...LOC 2301Z 231DEG 46KT 3440 9622

03
Special weather statement, Apr 28, 6:26 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
626 PM CDT Wed Apr 28 2021

OKZ022-035-290015-
Kiowa OK-Washita OK-
626 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa and
southeastern Washita Counties Until 715 PM CDT...

AT 623 PM CDT, a strong thunderstorm was located 4 miles southwest of
Gotebo, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...

Locations impacted include...
Mountain View and Gotebo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3529 9862 3528 9863 3503 9862 3495 9897
      3509 9904
TIME...MOT...LOC 2323Z 247DEG 25KT 3503 9894

03
Special weather statement, Apr 28, 6:59 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
659 PM CDT Wed Apr 28 2021

OKZ022-023-035-290045-
Kiowa OK-Washita OK-Caddo OK-
659 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...southeastern
Washita and southwestern Caddo Counties Until 745 PM CDT...

AT 657 PM CDT, a strong thunderstorm was located near Carnegie,
moving east at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Accumulation of hail on roads...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Anadarko, Carnegie, Fort Cobb, Fort Cobb Reservoir and Albert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3498 9870 3515 9876 3530 9831 3504 9822
TIME...MOT...LOC 2357Z 253DEG 27KT 3509 9864

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:15 PM CDTSevere Thunderstorm WarningOUNCaddo45 min
Apr 28, 8:28 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain47 min
Apr 28, 8:53 PM CDTFlash Flood WarningOUNCleveland, McClain3 hr
Apr 28, 8:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie49 min
Apr 28, 9:13 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Pottawatomie3 hr
Apr 28, 9:41 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole49 min
Apr 28, 9:45 PM CDTSpecial Weather StatementOUNStephens45 min
Apr 28, 10:23 PM CDTSpecial Weather StatementOUNLove37 min
Apr 28, 10:53 PM CDTSpecial Weather StatementOUNCarter, Hughes, Love, Murray, Pontotoc37 min
Apr 28, 10:57 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Love, Marshall and 2 more5 hr
Apr 28, 11:19 PM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole9 hr
Apr 28, 11:24 PM CDTRiver Flood AdvisoryOUNHughes9 hr
Apr 28, 11:37 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall, Murray3 hr
Apr 28, 11:51 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman7 hr
Apr 28, 11:52 PM CDTRiver Flood WarningOUNAtoka3 days
Apr 28, 11:52 PM CDTSpecial Weather StatementOUNCoal, Johnston, Love, Marshall23 min
Apr 28, 11:53 PM CDTRiver Flood AdvisoryOUNCotton10 hr
Apr 29, 12:06 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall5 hr
Apr 29, 12:23 AM CDTSpecial Weather StatementOUNAtoka, Bryan37 min
Apr 29, 6:29 AM CDTRiver Flood AdvisoryOUNBryan11 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.